# SDR 2004UALA00912

- Difficulty date: September 29, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 54,320 hours, 8,808 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Part time: 54,320 hours, 8,808 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 88 AT BS 747.5 TO 808 BROKEN, CRACKED AND CORRODED.  DAMAGED SEAT TRACK REPLACED.
